EconPapers    
Economics at your fingertips  
 

The Bayesian roots of risk balancing

Hakan Kaya

Journal of Investment Strategies

Abstract: ABSTRACT The authors show that log regularization leads to a fund-separation-type property, where the optimal solution lies between an unconstrained mean-risk-optimized portfolio and a risk-balanced portfolio. They also demonstrate in a Bayesian framework that these log regularizations are actually equivalent to putting prior distributions on the optimal portfolio weights. They provide numerical examples of a typical institutional asset universe and, finally, prove that there are efficient risk-parity portfolios that do not necessarily satisfy equal Sharpe and constant correlation conditions, which have been widely misunderstood to be the only efficiency conditions for risk-parity portfolios in the industry.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-investment-strategies ... roots-risk-balancing (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ6:2349975

Access Statistics for this article

More articles in Journal of Investment Strategies from Journal of Investment Strategies
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ6:2349975